# SDR MALA010229

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON IB FLOOR SUPPORT FLANGE ON SEAT TRACK AT LBL 18.3 THRU STA 630.  REFER TO CELSIUS, W/O 19347, TASK 1525 AND SAAB STATEMENT 340SDS0010137.  MAINTENANCE REMOVED CORROSION, CHECK LIMIT.  CLEANED AREA IAW SRM 51-20-41, BLENDED OUT CORROSION IAW SRM 51-10-10.  MATERIAL REMOVED IS OUT OF LIMITS IN SEVERAL AREAS AS MARKED IAW SRM 53-70-60.  REMOVED FWD CLIP, IAW SRM 51-40-21, FABRICATED NEW CLIP, ALODINED, PRIMED AND PAINTED IAW SRM 51-20-42/43, INSTALLED IAW SRM 51-40-21/23.
